# SDR AALA20050217

- Difficulty date: February 28, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT HAND UPPER LONGERON WEB AT STRINGER 12 RIGHT JUST FORWARD OF STATION 1809 CRACKED.  CUT OUT DAMAGED WEB AT APPROXIMATELY STATION 1798 AND FABRICATED A REPAIR WEB FROM .032 7075T6 CLAD.  DOUBLER FROM .040 7075T6 CLAD AND FILLER FROM 0.080 7075T6 AND MACHINE SPLICE.  ALODINE AND PRIME ALL ALUMINUM SURFACES PER 767 SRM.  INSTALLED WEB SPLICES WITH BMS595 SEALANT AND INSTALLED BACR15FTC7K6 AT ALL RIVET LOCATIONS AND BACB30VT OR BACB30NX AT ALL HIL OK LOCATIONS IN TRANSITION FIT.
